# SDR USAA2011112100013

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 56,969 hours, 39,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A BROKEN FUSE AT AFT RIGHT REAR BATTERY CHARGER ASSEMBLY FOR EMERGENCY LIGHTS.  MAINTENANCE REPLACED AFT RIGHT REAR BATTERY CHARGER ASSEMBLY FOR EMERGENCY LIGHTS.
